# SDR SIMA20140628028

- Difficulty date: June 28, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,683 hours, 22,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMER LIGHT IS INOPERATIVE.  CORRECTION ACTION COMPLETE.  PAX DOOR EMER LIGHT OPERATIONS CHECKED GOOD IAW 33-50-00.
